# SDR 95ZZZX5638

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310MB
- Make and model: Cessna 310R
- Aircraft serial: 310R0943
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082212571
- Condition: Cracked
- Location: Wheelwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING RIB CRACKED AT GEAR ACTUATOR OPENING BEHIND SIDE BRACE BRACKET ATTACH.  TOP BOLTS OF SIDE BRACE BRACKET WERE SLOPPY, LOOSE, AND HAD BEEN FOR A LONG TIME.  OTHER HARDWARE SHOWS SIGNS OF WORKING LOOSE AND WERE RETORQUED.  BOTH WINGS SHOW SAME PROBLEM.  SERVICE KIT ADDRESSES CRACK PROBLEM, BUT NOT LOOSE HARDWARE.
